Lemsip Max Sinus & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose.
Lemsip Max Sinus & Flu Hot Lemon 10 Pack
€10.00
Availability: In stock
Description
Directions for Use
Directions for Use
Adults and children over 12 years:
Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet up to 3 times per day, do not exceed 3 sachets in any 24 hours.
Ingredients
Ingredients
Each sachet contains 1000mg paracetamol and 60mg pseudoephedrine hydrochloride as active ingredients.
The other ingredients are sucrose, citric acid anhydrous, lemon flavour, saccharin sodium, aspartame (E951), sodium citrate, ascorbic acid, silica, polysorbate 80, lactose and curcumin.
Reviews (0)
You must be logged in to post a review.
Reviews
There are no reviews yet.